1
Medical Questions > Womens Health > Sexual Health - Women Forum

Took plan b , some spotting

Must Read
Menstruation is a woman's normal monthly menstrual period. But what are the signs of abnormal periods? When is vaginal bleeding serious?...
Regular vaginal bleeding vagina is a sign of healthy menstruation. What signs and symptoms point to menstrual problems? Read on to learn the difference....
Menstrual irregularity means that something is wrong. Learn how to identify the signs and symptoms of an irregular period to prevent larger problems later...
User Profile
i took plan /b/ and got my period two weeks later, as expected. it lasted a week (the usual) but it's a week later now, and i'm experiencing some spotting and painful urinary issues (burning...) help!?


Did you find this post helpful?
|

User Profile
replied September 11th, 2010
Sexual Health - Women Answer A16081
Hi
Welcome to ehealthforum.
The burning and pain during urination could suggest a UTI. The spotting could be due to the hormonal imbalance after taking high dose emergency contraceptive. If you have taken Plan-B within 72 hours of the intercourse, then chances of pregnancy are not there. If there was delay in taking emergency contraception or if you had intercourse again after taking it, then chances of pregnancy cannot be ruled out.
Visit your gynecologist/healthcare provider and discuss your symptoms, get examination and tests done to confirm the cause for your symptoms, and get started on appropriate treatment.
Take care.




























|
Did you find this post helpful?
This question has been answered by the doctor. This topic is now open for public discussion, however no comments below this point will be answered by a doctor.
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Sexual Health - Women , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.